Publication Details

Simple Matrix Grammars and Their Leftmost Variants

MEDUNA Alexander and SOUKUP Ondřej. Simple Matrix Grammars and Their Leftmost Variants. International Journal of Foundations of Computer Science, vol. 27, no. 3, pp. 359-373. ISSN 0129-0541. Available from: http://www.worldscientific.com/doi/10.1142/S0129054116400141
Czech title
Jednoduché Maticové Gramatiky a jejich Nejlevější Varianty
Type
journal article
Language
english
Authors
URL
Keywords

simple matrix grammars, leftmost derivations, generative power

Abstract


In essence, simple matrix grammars can be seen as sequences of context-free grammars, referred to as their components, which work in parallel. The present paper demonstrates that two-component simple matrix grammars are as powerful as ordinary matrix grammars. Then, it places three leftmost derivation restrictions upon these grammars and demonstrates that under two of these restrictions, simple matrix grammars are computational complete--that is, they are equivalent with Turing machines. From a historical perspective, concerning simple matrix grammars, the paper also makes several remarks that correct false statements published about them in the past.

Published
2016
Pages
359-373
Journal
International Journal of Foundations of Computer Science, vol. 27, no. 3, ISSN 0129-0541
DOI
UT WoS
000378637600005
EID Scopus
BibTeX
@ARTICLE{FITPUB10751,
   author = "Alexander Meduna and Ond\v{r}ej Soukup",
   title = "Simple Matrix Grammars and Their Leftmost Variants",
   pages = "359--373",
   journal = "International Journal of Foundations of Computer Science",
   volume = 27,
   number = 3,
   year = 2016,
   ISSN = "0129-0541",
   doi = "10.1142/S0129054116400141",
   language = "english",
   url = "https://www.fit.vut.cz/research/publication/10751"
}
Back to top